Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have reoccurring clear fluid filled blisters on top of scalp. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
my father is having reaccurring clear fluid filled blisters on top of his scalp which dont seem to be healing. they originally started out as a wound then it just seemed to slowly progress now the blisters just keep coming back. he is a type 2 diabetic and it is starting to concern me that they are related some how. he has gone to his internist who did a blood test and said that his blood work looks normal. blood sugar levels are good, wbc levels are normal. just recently a blister appeared on his right forearm with no underlying cause, no trauma or wound. i dont know what this is. they have given him a steroid cream which appeared to be working at drying them out but after awhile they would end up popping up again. just recently in the last 6 months he has also had a bad case of eczema.
Posted Mon, 22 Oct 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later

The lesions you are describing can be pemphigus vulgaris, bullous pemphigoid, bullous impetigo etc.

In addition, I would like to know-

Since when he has this problem?

Does he have itching /pain over the pain?

Does he have any ulcer or sore in oral cavity?

Are there any other problems like fever /other symptoms?

Answer the above questions and UPLOAD PHOTOS of the affected area. Photos can help a lot in predicting the condition. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

In addition, treatment of the condition depends on the diagnosis.

Exact diagnosis is essential for correct and effective treatment.

Anticipating your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor